# SDR DHL2004803553

- Difficulty date: May 15, 2004
- Submitted: May 29, 2004
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Aircraft time: 79,338 hours, 29,421 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Lt Wing Spar Cap
- Part time: 79,338 hours, 29,421 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LWR REAR SPAR CAP SPLICE TEE 1.000 CRACK, STA XRS 74.869 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW DC8 SRM 57-1-0 PG 1, EA 5710-13, DWG 5640364.  REMOVED CRACKED SPLICE TEE IAW DC8 SRM 51-1-20D PG 21, DC8 SRM 51-3-0 PG 1.  FABRICATED NEW SPLICE TEE, EXTRUSION 7075-T6511(S4911204-1200) IAW EA 5710-13, DWG 5640364.  PERFORMED NDT INSP IAW NDT SPM PART 08.00.02.07.  CLEANED, TREATED AND PRIMED AREA AND SPLICE TEE IAW DC8 SRM 51-1-8B.  INSTALLED NEW SPLICE TEE IAW DC8 SRM 51-1-20D PG 9, DC8 SRM 51-3-0 PG 1, DC8 SRM 51-3-1.
